# SDR 2004FA0000893

- Difficulty date: November 17, 2004
- Submitted: December 9, 2004
- Operation: General aviation
- Aircraft: N265TB
- Make and model: Cessna T206H
- Aircraft serial: T20608351
- Engine: Lyc TIO540AJ1A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: ES48110
- Condition: Separated
- Location: Engine
- Part time: 48 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED THIS FILTER AND CUT OPEN TO INSPECT CONTENTS AS PAR OF A ROUTINE OIL CHANGE.   FOUND THE FILTER MEDIA HAD SEPARATED WHERE THE ENDS ARE CRIMPED TOGETHER.  FOUND THE GASKET BETWEEN THE INNER FILTER AND THE END PLATE IMPROPERLY INSTALLED.  THIS GASKET WAS TORN AND HANGING INTO THE FILTER PIC 2,3, AND 4.  HAVE CUT OPEN 3  OIL FILTERS THIS BRAND, ALL 3 HAVE SHOWN THE SAME FAILURES.  HAVE SENT COPIES OF PICTURES TO MFG ENGINEERING DEPT.  NO IMMEDIATE DAMAGE TO THE ENGINE NOTED.  THESE FAILURES ARE CAUSING UNFILTERED OIL TO CIRCULATE THROUGH THE ENGINE.
